# SDR IPXA2014032682419

- Difficulty date: March 6, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 683,568 hours, 35 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3400
- Condition: Dented
- Location: Bs 506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPV, FWD CARGO BAY STRINGER 28L DENTED AT BS 506.  REPAIRED STRINGER IAW SRM 53-00-03-2R, REPAIR 1, DETAIL II.
